# SDR ASAA12511075

- Difficulty date: February 8, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 14,320 hours, 4,593 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Sensor
- Part number: MS280341
- Condition: Defective
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING TAXI OUT THE APU WAS SHUT DOWN.  SHORTLY AFTER THE APU FAULT LIGHT ILLUMINATED.  THE LIGHT WENT OUT ABOUT 9 MINUTES LATER.  VERIFIED FAULT FROM CDU ON FLT LEGS 0 1 & 2.  REPLACED INLET TEMP SENSOR REF MM 49 61 31 NO FAULT FOUND ON CDU AFTER REPLACEMENT OPS & LEAK CK GOOD.  ALSO FOUND THE CONNECTOR CLOCKED INCORRECTLY PER MM RECLOCKED PER MM 49 61 31.
